# SDR SWAA2024082729890

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N1804U
- Make and model: Boeing 737-8
- Aircraft serial: 60650
- Aircraft time: 4,960 hours, 2,521 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT REAR FLIGHT ATTENDANT FLASHLIGHT WILL NOT TEST PROPERLY<[01] RESEATED FLASHLIGHT AND TESTED FLASHLIGHT IAW 25-64-00-200-801. OPS CHECK GOOD
